MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAP
Medical Device Problem Codes Mechanical Problem (1384); Moisture or Humidity Problem (2986); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump was dropped in the water and was not priming and numbers were not going up on the screen.The customer¿s blood glucose level was 77 mg/dl at the time of incident.Customer stated that the insulin pump was exposed to moisture.Customer tried self test, however the insulin pump started to rewind.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with no button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test or verify rewind anomaly and prime or fill anomaly due to buttons not responding.No moisture damage on the lcd board, mother board, interface board, rf board, motor, vibrator motor and battery tube assembly during visual inspection.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8891893
Report Number2032227-2019-46845
Device Sequence Number289727
Product Code OYC
UDI-Device Identifier00613994372048
UDI-Public(01)00613994372048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAP
Device Catalogue NumberMMT-522NAP
Device Lot NumberA4522NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight82